×

zbMATH — the first resource for mathematics

Symplectic connections of Ricci type and star products. (English) Zbl 1220.53102
Cattaneo, Alberto S. (ed.) et al., Higher structures in geometry and physics. In honor of Murray Gerstenhaber and Jim Stasheff. Basel: Birkhäuser (ISBN 978-0-8176-4734-6/hbk; 978-0-8176-4735-3/ebook). Progress in Mathematics 287, 93-110 (2011).
Authors’ abstract: “Throughout this paper, the authors relate the construction of Ricci-type symplectic connections by reduction to the construction of star products by reduction yielding rather explicit descriptions for the star product on the reduced space.”
For the entire collection see [Zbl 1203.00021].

MSC:
53D55 Deformation quantization, star products
53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)
53D20 Momentum maps; symplectic reduction
PDF BibTeX XML Cite
Full Text: arXiv